# SDR DALA2024102110280

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N125DN
- Make and model: Airbus A321-211
- Aircraft serial: 10252
- Aircraft time: 10,497 hours, 4,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1025, 4L DOOR ESCAPE SLIDE LIGHTING INOP. CORRECTIVE ACTION: FOUND OPEN FOR AFT L DOOR SLIDE LIGHT. FOUND ELECTRICAL CONNECTOR AT BOTTOM OF SLIDE DISCONNECTED. CONNECTED ELECTRICAL CONNECTOR. EPSU SYS TEST GOOD. (LP 6059866)
